# SDR 96ZZZX5668

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Worn
- Location: T/R Head
- Part time: 121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HEAD BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
